# SDR UPS96520615

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113N460136A
- Condition: Water Damage
- Location: Nr 7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 3C, NR 7 SPOILER REQUIRES REMOVAL AND REPLACEMENT DUE TO CLASS 4 WATER DAMAGE.  REMOVED AND REPLACED NR 7 SPOILER IAW MM 27-61-01.  FUNCTIONAL TEST GOOD ON NR 7 SPOILER IAW MM 27-61-00.
